# SDR AALA201705139004

- Difficulty date: May 12, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 8,362 hours, 2,580 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 2LA00730700
- Condition: Detached
- Location: Door Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENS FOR CABIN DOOR PRESSURE LIGHT FELL OFF AT THE R4 DOOR.  REPLACED CABIN PRESSURE WARNING LIGHT LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
